# SDR E4EB2015113023

- Difficulty date: August 15, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN LT WW, STATION 980, BETWEEN STRINGERS 25 - 30.  GAINED ACCESS, CUT OUT DAMAGED LONGERON.  FABRICATED LONGERON & INSTALLED IAW SRM.
